# SDR R61A201512100007

- Difficulty date: December 10, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: CDSP1904503
- Condition: Corroded
- Location: Seat Track
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON SEAT TRACK FITTINGS BETWEEN BS 698 - 722.102.  MAINTENANCE R & R THE SEAT TRACK FITTINGS IAW AMM 25-33-00.
